| Model Number |
MMT-751LNAB |
| Medical Device Problem Codes |
Computer Software Problem (1112); Material Integrity Problem (2978); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the battery cap was stripped and hard take off.Customer stated that they had unspecified error.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device received with blank display due to corroded battery tube spring contact and corroded battery tube.Unable to perform all functional testing including the operating currents, a21 error test, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test due to blank display.Device received with stripped battery cap coin slot.The p-cap locks into the reservoir compartment properly noted.(b)(4).